# SDR R61A2020090411614

- Difficulty date: August 17, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Frames 82-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LEVEL 2 CORROSION FOUND ON CENTER FUSELAGE 3 SEAT TRACK BEAM.  BEAM WAS REMOVED AND REPLACED IAW SRM 51-41-01.
